# SDR ASAA2014102309463

- Difficulty date: October 23, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 32,146 hours, 9,500 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTO FAIL ILLUMINATED IN FLIGHT.  COMPLETED QRH PROCEDURE.  SELECTED ALTERNATE OPERATION, NORMAL OPS.  ACFT GROUNDED.  ACCOMPLISHED FIM TASK 21-31, NR 827, NO FAULTS EITHER DCPC. SYSTEM CHECKS OK.
